I took my birth control pill this evening at 8:30pm, and at 8:45pm I had diarrhea. Does having diarrhea decrease the effectiveness of the pill?

No. No The pill replaces the estrogen and progesterone amounts in your body. It then can fool the body into stopping ovulation. Loose stools will not change the absorption of the pill in your stomach. The pills effectiveness will not be changed by diarrhea as long as you take it daily according to label directions.

Related Questions

I took my 1st birth control pill of the pack at 8:30 and at 8:45 I had diarrhea. Does having diarrhea decrease the effectiveness of the pill?

No. Things like grapefruit juice and some medications affect efficacy of birth control pill by affecting their liver metabolism. Diarrhea shouldn't have anything to do the pill's metabolism. Read more...
No effect. birth control pills generally aren't associated with diarrhea but if you have diarrhea, it's not going to affect their effectiveness. Read more...